RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 19, Issue 3, Pages 389–392 (Mi mz7757)  

This article is cited in 9 scientific papers (total in 9 papers)

A system of congruences

A. A. Karatsuba

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Abstract: A theorem is proved on the solvability of a system of congruences of a definite form when the order of the number of unknowns is proper.

Full text: PDF file (203 kB)

English version:
Mathematical Notes, 1976, 19:3, 237–239

Bibliographic databases:

UDC: 511
Received: 18.12.1975

Citation: A. A. Karatsuba, “A system of congruences”, Mat. Zametki, 19:3 (1976), 389–392; Math. Notes, 19:3 (1976), 237–239

Citation in format AMSBIB
\Bibitem{Kar76}
\by A.~A.~Karatsuba
\paper A~system of congruences
\jour Mat. Zametki
\yr 1976
\vol 19
\issue 3
\pages 389--392
\mathnet{http://mi.mathnet.ru/mz7757}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=409394}
\zmath{https://zbmath.org/?q=an:0333.10001}
\transl
\jour Math. Notes
\yr 1976
\vol 19
\issue 3
\pages 237--239
\crossref{https://doi.org/10.1007/BF01437857}


Linking options:
  • http://mi.mathnet.ru/eng/mz7757
  • http://mi.mathnet.ru/eng/mz/v19/i3/p389

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. I. Arkhipov, A. A. Karatsuba, “On local representation of zero by a form”, Math. USSR-Izv., 19:2 (1982), 231–240  mathnet  crossref  mathscinet  zmath
    2. G. I. Arkhipov, “On he Hilbert–Kamke problem”, Math. USSR-Izv., 24:1 (1985), 1–47  mathnet  crossref  mathscinet  zmath
    3. A. A. Karatsuba, “On the function $G(n)$ in Waring's problem”, Math. USSR-Izv., 27:2 (1986), 239–249  mathnet  crossref  mathscinet  zmath
    4. D. A. Mit'kin, “An estimate of the number of terms in Waring's problem for polynomials of general form”, Math. USSR-Izv., 29:2 (1987), 371–406  mathnet  crossref  mathscinet  zmath
    5. D. A. Mit'kin, “An estimate for the number of terms in the Hilbert–Kamke problem”, Math. USSR-Sb., 57:2 (1987), 561–590  mathnet  crossref  mathscinet  zmath
    6. O. V. Tyrina, “A new estimate for a trigonometric integral of I. M. Vinogradov”, Math. USSR-Izv., 30:2 (1988), 337–351  mathnet  crossref  mathscinet  zmath
    7. A. A. Glibichuk, “Sums of powers of subsets of an arbitrary finite field”, Izv. Math., 75:2 (2011), 253–285  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    8. V. N. Chubarikov, “Mnogomernye problemy teorii prostykh chisel”, Chebyshevskii sb., 12:4 (2011), 174–263  mathnet  mathscinet
    9. Kh. M. Saliba, “Ob odnoi sisteme sravnenii Arkhipova–Karatsuby”, Chebyshevskii sb., 17:3 (2016), 186–190  mathnet  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:162
    Full text:72
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020